Cross Reference Down

Busta, B and Sundheim, R (1992). Tax return numbers tend to obey Benford's law. Center for Business Research Working Paper No. W93-106-94, St. Cloud State University, Minnesota.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Christian, CW and Gupta, S (1993). New evidence on "Secondary Evasion". The Journal of the American Taxation Association 15, 72-93. View Complete Reference Online information Works that this work references Works that reference this work
Sentance, WA (1973). A further analysis of Benfordís law. Fibonacci Quarterly 11, 490-494. View Complete Reference No online information available Works that this work references Works that reference this work
Sundheim, R and Busta, B (1993). Fibonacci numbers tend to obey Benford's law: an extension of Wlodarski and Sentance. Working Paper, St. Cloud State University, St. Cloud, Minnesota. View Complete Reference Online information Works that this work references Works that reference this work
Wlodarski, J (1971). Fibonacci and Lucas Numbers tend to obey Benfordís law. Fibonacci Quarterly 9, 87-88. View Complete Reference No online information available Works that this work references Works that reference this work